# SDR FDEA201406071348

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 57,562 hours, 20,456 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 180N00021
- Condition: Damaged
- Location: Lt Horiz Stab
- Part time: 57,562 hours, 20,456 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SKIN HAS NUMEROUS HAIL DAMAGE ADJACENT TO PNLS 332BL, 332CL & 332DL.  REPAIRED DENTS BY FILLING & FAIRING IAW EA F5510-T0308665.
